# SDR F3LA00124

- Difficulty date: June 23, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N315FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25159
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 977J4609
- Part serial: TM0191
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,086 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

DEN - FLT 120 - REJECTED TAKEOFF.  FLIGHT CREW REPORTED NR 1 AND NR 2 ELECTRICAL BUSSES TRIPPED OFF.  REJECTED AT 108,000 POUNDS AND 110 KNOTS.  NR 1 MAIN WHEEL FUSE PLUG MELTED ON TAXIWAY.  MAINTENANCE REPLACED NR 1 AND NR 2 MAIN WHEEL AND BRAKE ASSEMBLIES, PERFORMED HIGH ENERGY STOP INSPECTION.  REPLACED NR 1 VSCF GENERATOR.  PERFORMED OPERATIONAL CHECK ON NR 2 GENERATOR SYSTEM PER MM 24-21-00, NO FAULTS FOUND.  (X)
